# SDR RAIA201804030001

- Difficulty date: April 3, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 39,718 hours, 23,801 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STEERING INOP MESSAGE ON EICAS.  PERFORMED MIP1.91, MIP SUCCESSFUL. NO FURTHER ACTION REQ.
